# SDR SWAA2022012462217

- Difficulty date: January 18, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 37,977 hours, 22,855 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Broken
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FO SIDE SERVICE DOOR. RT SIDE PLASTIC RING ON GIRT BAR BROKEN ; / [01] REMOVED AND REPLACED FWD SERVICE DOOR ESCAPE SLIDE GIRT BAR STOP-RELEASE PER AMM 25-66-01. REF LP 1917636 FOR ROBBED PART INFO.
